Skip to content
After a strok
avatar
Anon_235743 posted:
I had a stroke 3 years ago after an ablation and recivered within days. Lately I feel like my leg and arm are regressing, feeling heavy, is that possible?
Was this Helpful?
1 of 3 found this helpful
Reply


Featuring Experts

Richard C. Senelick M.D. is a physician specializing in both neurology and the subspecialty of neurorehabilitation. He did his undergraduate and medic...More

Helpful Tips

Search non profit organizations that can help you in your area.
Search for non profit organizations that specialize in stroke and see if they can refer you to a Dr or Hospital. More
Was this Helpful?
22 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.